MathSciNet Relay Station
MathSciNet bibliographic data
MR95155 10.00 (18.00)
Buzby, B.; Whaples, G. Quadratic forms over arbitrary fields. Proc. Amer. Math. Soc. 9(1958), 335–339; erratum 10 1958 174.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement